Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
Home Print this page Email this page Small font size Default font size Increase font size Users Online: 1523

  Article Access Statistics

Year : 2013 | Volume:  19 | Issue Number:  2 | Page:  85-87


Triplication of deciduous teeth: A rare dental anomaly
Yadav Suresh, Tyagi Shallu, Kumar Prince, Sharma Divya

Number of times this article was viewed 2201
Number of times this article has been printed  from the site 80
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal